... average, the maximum amount is used on a daily basis and has been for months. Thanks in advance
camsha17; You have that right on both of these medications my friend and long term like months is even worse. You need to get into see a doctor and have them find out why you are having so many headaches. If you're lucky it could just be the rebound effect. But for now make sure you are taking the Nurofen only with food, And the Panadol you don't say how much of that you are taking but it can do some severe liver damage. if you take too much. Please, they have much better things you can get from a doctor and not have near the side effects. There are even doctors that do nothing but work on people with chronic Headaches. in the mean time try and cut down. This could be very dangerous over a period of time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jun 2010 • 2 answers
Posted 14 Feb 2011 • 2 answers
Posted 5 Oct 2011 • 1 answer
Posted 23 Feb 2015 • 1 answer
Posted 5 Jan 2017 • 1 answer